# SDR SWAA2019052232904

- Difficulty date: April 16, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR TRACK CORRODED AROUND NUTPLATE HOLES BETWEEN BS. 794 TO BS. 807+10, RBL 13.8.  R&R AFT PIT FLOOR TRACK IAW SRM.
